Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics



+44 (0)20 7594 8564g.pavliotis Website




736aHuxley BuildingSouth Kensington Campus





Grigorios A. Pavliotis is Professor of Applied Mathematics at the Department of Mathematics at Imperial College. His main research interests lie in the areas of stochastic differential equations and diffusion processes, nonequilibrium statistical mechanics and homogenization theory for partial differential equations and stochastic differential equations. He is particularly interested in the development of analytical, computational and statistical techniques for multiscale stochastic systems, in time-dependent statistical mechanics and kinetic theory and in the analysis and development of sampling techniques in high dimensions. Current research projects include inference and control for multiscale systems, the development of computational techniques for calculating transport coefficients, homogenization for multiscale diffusion processes and sampling techniques in molecular dynamics.

His personal webpage can be found at



Carrillo de la Plata JA, Gvalani R, Pavliotis G, et al., Long-time behaviour and phase transitions for the McKean—Vlasov equation on the torus, Archive for Rational Mechanics and Analysis, ISSN:0003-9527

Abdulle A, Pavliotis GA, Vilmart G, 2019, Accelerated convergence to equilibrium and reduced asymptotic variance for Langevin dynamics using Stratonovich perturbations, Comptes Rendus Mathematique (academie Des Sciences), Vol:357, ISSN:0764-4442, Pages:349-354

Nüsken N, Pavliotis GA, 2019, Constructing sampling schemes via coupling: Markov semigroups and optimal transport, Siam/asa Journal on Uncertainty Quantification, Vol:7, ISSN:2166-2525, Pages:324-382

Gomes SN, Kalliadasis S, Pavliotis GA, et al., 2019, Dynamics of the Desai-Zwanzig model in multiwell and random energy landscapes, Physical Review E, Vol:99, ISSN:2470-0045

More Publications